MathSciNet Relay Station
MathSciNet bibliographic data
MR137199 62.10 (62.40)
Imhof, J. P. Computing the distribution of quadratic forms in normal variables. Biometrika 48 1961 419–426.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement